# SDR 08FDEA02811

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518420450
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 5R CRACKED BOTH IND/UPPER AND INB/LOWER FLANGES AT STA 340 FWD LAV AFT WALL MOUNTS REMOVED DAMAGED SECTION OF STRINGER, FABRICATED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS REF PART 1 OF EA 7-5310-113998.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
